Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 129, Number 2, Pages 184–206 (Mi tmf529)  

This article is cited in 8 scientific papers (total in 8 papers)

A New Integral Equation Form of Integrable Reductions of the Einstein Equations

G. A. Alekseev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We further develop the monodromy transformation method for analyzing hyperbolic and elliptic integrable reductions of the Einstein equations. The compatibility conditions for alternative representations of solutions of the associated linear systems with a spectral parameter in terms of a pair of dressing (“scattering”) matrices yield a new set of linear (quasi-Fredholm) integral equations that are equivalent to the symmetry-reduced Einstein equations. In contrast to the previously derived singular integral equations constructed using conserved (nonevolving) monodromy data for fundamental solutions of the associated linear systems, the scalar kernels of the new equations involve functional parameters of a different type, the evolving (“dynamic”) monodromy data for scattering matrices. In the context of the Goursat problem, these data are completely determined for hyperbolic reductions by the characteristic initial data for the fields. The field components are expressed in quadratures in terms of solutions of the new integral equations.

DOI: https://doi.org/10.4213/tmf529

Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 129:2, 1466–1483

Bibliographic databases:


Citation: G. A. Alekseev, “A New Integral Equation Form of Integrable Reductions of the Einstein Equations”, TMF, 129:2 (2001), 184–206; Theoret. and Math. Phys., 129:2 (2001), 1466–1483

Citation in format AMSBIB
\Bibitem{Ale01}
\by G.~A.~Alekseev
\paper A New Integral Equation Form of Integrable Reductions of the Einstein Equations
\jour TMF
\yr 2001
\vol 129
\issue 2
\pages 184--206
\mathnet{http://mi.mathnet.ru/tmf529}
\crossref{https://doi.org/10.4213/tmf529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1904793}
\zmath{https://zbmath.org/?q=an:1034.83004}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 129
\issue 2
\pages 1466--1483
\crossref{https://doi.org/10.1023/A:1012822904758}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173055900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf529
  • https://doi.org/10.4213/tmf529
  • http://mi.mathnet.ru/eng/tmf/v129/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alekseev, GA, “Solving the characteristic initial-value problem for colliding plane gravitational and electromagnetic waves”
    2. Alekseev G.A., Griffiths J.B., “Solving the characteristic initial-value problem for colliding plane gravitational and electromagnetic waves”  isi
    3. Alekseev, GA, “Collision of plane gravitational and electromagnetic waves in a Minkowski background: solution of the characteristic initial value problem”, Classical and Quantum Gravity, 21:23 (2004), 5623  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Kechkin, OV, “Sigma-models coupled to gravity in string theory”, Physics of Particles and Nuclei, 35:3 (2004), 383  isi
    5. Karas, V, “Gravitating discs around black holes”, Classical and Quantum Gravity, 21:7 (2004), R1  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Tongas, A, “Generalized hyperbolic Ernst equations for an Einstein-Maxwell-Weyl field”, Journal of Physics A-Mathematical and General, 38:4 (2005), 895  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. Alekseev G.A., “Monodromy Transform and the Integral Equation Method for Solving the String Gravity and Supergravity Equations in Four and Higher Dimensions”, Phys. Rev. D, 88:2 (2013), 021503  crossref  adsnasa  isi  elib  scopus  scopus
    8. Alekseev G., “Travelling Waves in Expanding Spatially Homogeneous Space-Times”, Class. Quantum Gravity, 32:7 (2015), 075009  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:336
    Full text:156
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021